# SDR CA050829004

- Difficulty date: August 23, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 2,783 hours
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, CHECKING FOR OIL LEAK, A CRACK IN THE CRANKCASE WAS FOUND. FRONT LT SIDE FORWARD OF NR 2 CYLINDER.
